Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
J R Soc Med. 1995 Jun;88(6):356P-357P.

Long-term sequelae of Palmar-Plantar erythrodysaesthesia syndrome secondary to 5-fluorouracil therapy.

Author information

  • 1Department of Surgical Oncology, Queen Elizabeth Military Hospital, Woolwich, London, UK.

Abstract

Palmar-Plantar erythrodyasesthesia syndrome has been reported as a temporary complication of 5-fluorouracil therapy consisting of a debilitating erythema and tenderness of the skin of hands and feet. The syndrome has previously been observed to respond rapidly to either temporary cessation of chemotherapy or pyridoxine with little residual disability. We report a case which was characterized by persistent morbidity necessitating prolonged discontinuation of treatment.

PMID:
7629773
[PubMed - indexed for MEDLINE]
PMCID:
PMC1295248
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for PubMed Central
    Loading ...
    Write to the Help Desk